Caraballo, Tomas and Ezzine, Faten and Hammami, Mohamed Ali (2022) Lyapunov functionals and practical stability for stochastic differential delay equations with general decay rate. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (60). pp. 1-22. ISSN 1417-3875
|
Text
p10091.pdf Download (490kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/periodica.html?...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 31 Jan 2023 08:47 |
Last Modified: | 31 Jan 2023 08:47 |
URI: | http://real.mtak.hu/id/eprint/157731 |
Actions (login required)
![]() |
Edit Item |